# SDR EE4Y2024120521413

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: General aviation
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 46,341 hours, 30,443 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED PERMANENT REPAIR AT RH WING LOWER SKIN SB 190-57-0056 REINFORCEMENT AREA COMMON TO SPAR I COOPESA´S EO COO-EO-2024-21119-R00 REV 00, DUE TO OVERSIZED HOLES FOUND DURING THE ACCOMPLISHMENT OF THE SB 190-57-0056, THE REPAIR WAS FOLLOWED BY THE EMBRAER DISPOSITION ETD2024-190-027260 REV ORIG, THE REPAIR WAS CONSIDERED MAJOR WITHOUT ADDITIONAL REQUIREMENTS, THE PROCESS WAS DOCUMENTED ON COOPESA’S ITEM A1P230 6-17
